Weight Loss After Stopping Mirapex

2 Replies Updated



Conversation Starter

SandraD Says:


I have gradually gained weight since starting .25 mg of Mirapex about 4 years ago. I have rapidly gained weight since my dosage was increased by my doctor two years ago (increased to .75). Total weight gain of 40 pounds. I am not going to take this drug anymore and plan to use alternative remedies. Will I begin to lose weight when the Mirapex is completely out of my system?



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, SandraD! How are you?

This medication has been known to cause weight gain, according to FDA reports, as well as nausea, fever, vertigo, mania, and abnormal dreams.

But yes, typically these issues go away, once someone stops taking the given medication, but that may take 6 to 8 weeks.

What condition was being treated with this medication?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
SandraD Says:
via mobile

Re: Verwon (# 1)

Thanks for your reply. I was taking it for Restless Leg Syndrome. So do you think the weight i put on will come off at the same rate I gained it? I feel and look like I'm retaining a lot of fluid.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Weight gain after stopping Trintellix
I started Trintellix in December 2015. I did have nausea in the beginning but only short term. It worked pretty well for... 3 replies
Regain weight after stopping Belviq
After you reach weight goal and come off the Belviq, any reports about re-gaining all your weight? ## Hello, Florida! Ho... 1 reply
Massive weight gain after stopping oxybutynin
My 8yo daughter was on oxybutynin for 3 years for bladder issues. After doctors deciding she didn't need to be on it... 2 replies
Weight gain and depression after stopping Chlorthalidone
I have successfully lost 100lbs over the last 2 years. I went off chlorthalidone three weeks ago and I have gained about... 4 replies
Weight Loss after starting Pristiq
I HAVE BEEN ON PRISTIQ FOR 2 MONTHS AND I HAVE LOSS 20 POUNDS. MAYBE WEIGHT LOSS OR WEIGHT GAIN DEPENDS ON HOW YOU DEAL ... 3 replies
Dizziness After Weight Loss With Vyvanse
I have been on Vyvanse for 6 weeks. I started at 30 mg for 2 days, then went up to 60 until I saw my doctor about 2 1/2 ... 2 replies
Help with weight loss after taking oleanz 2.5 mg for 4 months
Hello...After taking oleanz 2.5 mg for 4 months i have put on weight. Now it's difficult to reduce. Can u please hel... 1 reply
redotex + no weight loss after 3 days
I started taking Redotex 2 days ago (today is the third day) Side effects so far are dry mouth and after I first take th... 4 replies
Stopping Purbac caused weight gain
Hi I have been taking Purbac, Aluvia, Tremoc and Activio vitamin for 3 years. My new doctor stop prescribing it upon see... 1 reply
stopping synthroid and lose weight
i have been on synthroid and armour and now back on sythroid and cytomel. I have put on twenty pounds and have all the o... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 18 December 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA